Meftagesic 500mg/325mg Tablet
- Manufacturer : Blue Cross Laboratories Ltd.
- Composition : Mefenamic Acid 500mg, Paracetamol 325mg
- Generally Prescribed For : Decreases Pain and Blood Loss from Menstrual Periods
- Estimated Price : ₹35.00 For 10 Tablets Strip
BUY FROM THESE SELLERS
Uses of Meftagesic 500mg/325mg TabletMeftagesic 500mg/325mg Tablet is used for the treatment or prevention of the following disease(s):
Decreases Pain and Blood Loss from Menstrual Periods
Side effects of Meftagesic 500mg/325mg TabletThe most common side effects of Meftagesic 500mg/325mg Tablet are - Dizziness, Headache, Nervousness, Skin Itching or Rash, Dry Mouth, Upset Stomach, Mild Heartburn or Stomach Pain, Diarrhea, Constipation, Bloating, Gas, Increased Sweating, Runny Nose, Blurred Vision, Ringing In Your Ears
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Meftagesic 500mg/325mg TabletDo not use Meftagesic 500mg/325mg Tablet if you are allergic to - Mefenamic Acid, Paracetamol
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Meftagesic 500mg/325mg Tablet.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Meftagesic 500mg/325mg Tablet worksMeftagesic 500mg/325mg Tablet contains - Mefenamic Acid, Paracetamol
Mefenamic Acid involves inhibition of cyclooxygenase (COX-1 and COX-2).
Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.
Dosage of Meftagesic 500mg/325mg TabletThe dosage of Meftagesic 500mg/325mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Meftagesic 500mg/325mg TabletIf you forget to take a dose of Meftagesic 500mg/325mg Tablet, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings